# SDR SWAA2014070729654

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 32,501 hours, 19,027 cycles
- Engine: Cfmint CFM567B242
- Engine time: 32,490 hours, 19,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 893441
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK & DECLARED EMER.  NR 2 ENG EGT SPIKE 950 DEG C, VIBRATION 4.8.  KEPT ENG AT IDLE FOR REMAINDER OF FLIGHT.  R & R NR 2 ENG IAW MT.
